| Catalog Number |
15-234 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/24/2008
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reason for reoperation: capsular contracture baker grade iii the event of "capsular contracture baker grade iii" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
Event or Problem Description
Healthcare professional reported "non-device related asymmetry".Later healthcare professional reported "capsular contracture baker grade iii".Device was explanted and replaced.It is unknown if device will be returned.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., b7, g2.
Event or Problem Description
Healthcare professional reported "non-device related asymmetry".Later healthcare professional reported "capsular contracture baker grade iii".Later healthcare professional reported "rupture".Later healthcare professional reported "no rupture".This record is for the right side.Device was explanted and replaced.Device was discarded.